MAUDE Adverse Event Report: ARTHREX, INC. TRIAL HUMERAL INSERT XS/33 +3MM; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. TRIAL HUMERAL INSERT XS/33 +3MM; ORTHOPAEDIC TEMPLATE
Model Number TRIAL HUMERAL INSERT XS/33 +3MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17-mar-2026, it was reported by a sales representative via (b)(4) that an ar-9530xs-03 humeral insert trial was broken.This was discovered during a procedure with no patient involvement or harm reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-9530xs-03 trial, humeral insert, 33 +3 batch number 465327 was received for evaluation.Visual inspection identified a device fracture, with additional material damage including dents and nicks.A functional test was not performed due to device damage.The most likely cause of the reported failure is use error, including excessive force applied to the device, with potential contribution from age-related degradation, manufactured in 2022.

Brand Name
TRIAL HUMERAL INSERT XS/33 +3MM
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24818987
Report Number1220246-2026-02077
Device Sequence Number9693601
Product Code HWT
UDI-Device Identifier00888867406582
UDI-Public(01)00888867406582(11)220610(10)465327
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIAL HUMERAL INSERT XS/33 +3MM
Device Catalogue NumberAR-9530XS-03
Device Lot Number465327
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown